izpis_h1_title_alt

Resonant Robin problems driven by the ▫$p$▫-Laplacian plus an indefinite potential
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (259,14 KB)

Abstract
We consider a nonlinear Robin problems driven by the ▫$p$▫-Laplacian plus an indefinite potential. The reaction is resonant with respect to a variational eigenvalue. For the principal eigenvalue we assume strong resonance. Using variational tools and critical gropus we prove existence and multiplicity theorems.

Language:English
Keywords:p-Laplacian, indefinite potential, resonance, strong resonance, variational eigenvalue, nonlinear regularity, critical groups, Robin boundary condition
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 483-508
Numbering:Vol. 43, fasc. 1
UDC:517.956.2
ISSN on article:1239-629X
DOI:10.5186/aasfm.2018.4331 Link is opened in a new window
COBISS.SI-ID:18238809 Link is opened in a new window
Views:304
Downloads:205
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Annales Academiae scientiarum Fennicae
Shortened title:Ann. Acad. sci. Fenn., Math.
Publisher:Suomalainen tiedeakatemia
ISSN:1239-629X
COBISS.SI-ID:8006745 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back